MAUDE Adverse Event Report: INSET¿; INSET I 60/6 GREY

INSET¿; INSET I 60/6 GREY
Lot Number 5147674
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient had bent cannula and went to the emergency due to being unconscious from cardiac arrest and patient stated it was due to high blood glucose level.The patient stated that he received cardio-pulmonary resuscitation before being transported to the emergency.His blood glucose level was in 700s mg/dl when he arrived at the emergency room.The patient also had ketone levels.He self-treated himself with bolus via pump prior to being unconscious and being transported to the emergency.He was in the emergency room for less than a day and received fluids via intravenous route and was subsequently admitted to the intensive care unit.During hospitalization, when his cannula was removed it was bent.He was treated with intravenous fluids and insulin which resolved the issue.The infusion set had been in use for one day.Due to this event he had to have a cardiac defibrillator surgically implanted into his body.He was hospitalized for 10 days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/6 GREY
MDR Report Key8548560
Report Number3003442380-2019-01390
Device Sequence Number2443415
Product Code FPA
UDI-Device Identifier05705244006874
UDI-Public05705244006874
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/01/2019
Device Lot Number5147674
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2017
Initial Report FDA Received Date04/25/2019
Patient Sequence Number1